Osaka Prefecture University Repository >
A.Osaka Prefecuture University:(2005-) >
0400.School of Economics/Graduate School of Economics >
The journal of economic studies >
18(4) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10466/2023

Title: <論説>保証成長率と「不安定性原理」
Other Titles: <Article>The Warranted Rate of Growth and the "Instability Principle"
Authors: 和田, 貞夫
Author's alias: Wada, Sadao
Issue Date: 1-Oct-1973
Publisher: 大阪府立大学経済学部
Citation: 大阪府立大學經濟研究. 1973, 18(4), p.102-85
URI: http://hdl.handle.net/10466/2023
Appears in Collections:18(4)

Files in This Item:

File Description SizeFormat
KJ00000331488.pdf751.29 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.